MAUDE Adverse Event Report: EXACTECH, INC. TIBIAL INSERT FB SZ 1 LT 6MM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

EXACTECH, INC. TIBIAL INSERT FB SZ 1 LT 6MM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 350-21-01
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 350-01-01 - talar implant sz 1 lt: (b)(6).350-10-02 - ankle sz 2 locking clip: (b)(6).350-11-02 - tibial plate fb sz 2 lt: (b)(6).351-90-20 - tubercle pin pouch: (b)(6).351-90-21 - 3.5" pin pouch: (b)(6).351-90-22 - 2.5" pin pouch: (b)(6).351-90-24 - talar trial screw pouch: (b)(6).351-91-03 - recip sawblade 8x50x1mm: 289020.351-91-04 - saw-10x75x1.19-stryker: 001568.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
The patient previously underwent a left total ankle arthroplasty.The patient later presented to the surgeon¿s office with pain and poly wear.Patient was last known to be in stable condition following the event.No further information is available.

Brand Name
TIBIAL INSERT FB SZ 1 LT 6MM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key24547012
Report Number1038671-2026-00242
Device Sequence Number12193818
Product Code HSN
UDI-Device Identifier10885862276216
UDI-Public10885862276216
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K152217
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number350-21-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/09/2026
Date Device Manufactured01/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age34 YR
Patient SexFemale